# SDR ASAA2019122431666

- Difficulty date: December 14, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- Aircraft time: 39,125 hours, 14,909 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: D5547100400000
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FWD SPAR FRONT FACE LOWER R/H CORNER PUNCTURED JUST ABOVE #1 ATTACH FITTING GROUNDED - YES. REPAIR RUDDER FWD SPAR FRONT FACE LOWER R/H CORNER PUNCTURE IAW A319-111 SRM: 51-42-00, 51-77-11-911-008, 51-75-12, 54-42-21, 55-31-11-300-017, NTM: 51-90-00, 51-10-03, 51-10-06, AMM: 51-76-00,
